MAUDE Adverse Event Report: St. Wendel AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

St. Wendel AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number F00012970
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A nurse reported a dialyzer blood leak associated with a patient during hemodiafiltration (hdr) treatment.In a follow up, a nurse said the leak occurred about 1-2 minutes after the start of the hemodialysis (hd) treatment.The leak was seen internal within the system.Blood tests strips were used and tested positive for the presence of blood.The leak was an internal leak.The 2008t machine did alarm with a blood leak alarm.Fresenius bloodlines were being used.There was no damage noted on the dialyzer.There was patient blood loss of 150 to 200ml.There was no patient injury, adverse event or medical intervention reported.The patient did complete treatment on different machine and new supplies.The device is available to be returned to the manufacturer for evaluation.

Brand Name
FX CORAL FX80 HF 24/CS 1.8SA STEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
St. Wendel AG
frankfurter str. 6-8
st. wendel 66606
GM  66606
Manufacturer (Section G)
St. Wendel AG
frankfurter str. 6-8
st. wendel 66606
GM   66606
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50883994
Report Number3002807005-2026-00084
Device Sequence Number13209442
Product Code KDI
UDI-Device Identifier04039361259570
UDI-Public04039361259570
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K243874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF00012970
Device Lot NumberH8FD01100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Fresenius 2008T Machine.; Fresenius bloodlines.
Patient SexMale
Patient Weight195 LB